AMS eContent Search Results
Matches for: msc=(60F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>

[1] Charles Bordenave and Djalil Chafaï. Lecture notes on the circular law. Proceedings of Symposia in Applied Mathematics 72 1-34.
Book volume table of contents
View Article: PDF

[2] Yu. S. Mishura and E. Yu. Munchak. Rate of convergence of option prices by using the method of pseudomoments. Theor. Probability and Math. Statist. 92 (2016) 117-133.
Abstract, references, and article information   
View Article: PDF

[3] S. Cerreia–Vioglio, F. Maccheroni and M. Marinacci. Ergodic Theorems for lower probabilities. Proc. Amer. Math. Soc. 144 (2016) 3381-3396.
Abstract, references, and article information   
View Article: PDF

[4] Deli Li, Yongcheng Qi and Andrew Rosalsky. A characterization of a new type of strong law of large numbers. Trans. Amer. Math. Soc. 368 (2016) 539-561.
Abstract, references, and article information   
View Article: PDF

[5] Boris Buchmann, Ross A. Maller and David M. Mason. Laws of the iterated logarithm for self-normalised L\'evy processes at zero. Trans. Amer. Math. Soc. 367 (2015) 1737-1770.
Abstract, references, and article information   
View Article: PDF

[6] Pedro Terán. Laws of large numbers without additivity. Trans. Amer. Math. Soc. 366 (2014) 5431-5451.
Abstract, references, and article information
View Article: PDF

[7] Santosh Ghimire and Charles N. Moore. A lower bound in the tail law of the iterated logarithm for lacunary trigonometric series. Proc. Amer. Math. Soc. 142 (2014) 3207-3216.
Abstract, references, and article information   
View Article: PDF

[8] Arka P. Ghosh, Reza Rastegar and Alexander Roitershtein. On a directionally reinforced random walk. Proc. Amer. Math. Soc. 142 (2014) 3269-3283.
Abstract, references, and article information   
View Article: PDF

[9] Martingales. Graduate Studies in Mathematics 149 (2013) 225-274.
Book volume table of contents
View Article: PDF

[10] Some applications to probability theory. Graduate Studies in Mathematics 149 (2013) 105-134.
Book volume table of contents
View Article: PDF

[11] Some background and preliminaries. Graduate Studies in Mathematics 149 (2013) 1-53.
Book volume table of contents
View Article: PDF

[12] Probability theory on uncountable sample spaces. Graduate Studies in Mathematics 149 (2013) 55-104.
Book volume table of contents
View Article: PDF

[13] Daniel W. Stroock. Mathematics of Probability. Graduate Studies in Mathematics 149 (2013) MR MR3087489.
Book volume table of contents

[14] Discrete parameter stochastic processes. Graduate Studies in Mathematics 149 (2013) 159-191.
Book volume table of contents
View Article: PDF

[15] The central limit theorem and Gaussian distributions. Graduate Studies in Mathematics 149 (2013) 135-158.
Book volume table of contents
View Article: PDF

[16] Some continuous-time processes. Graduate Studies in Mathematics 149 (2013) 193-224.
Book volume table of contents
View Article: PDF

[17] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences II. Trans. Amer. Math. Soc. 365 (2013) 3713-3728.
Abstract, references, and article information   
View Article: PDF

[18] Mark M. Meerschaert, Wensheng Wang and Yimin Xiao. Fernique-type inequalities and moduli of continuity for anisotropic Gaussian random fields. Trans. Amer. Math. Soc. 365 (2013) 1081-1107.
Abstract, references, and article information   
View Article: PDF

[19] Yuk-Kam Lau, Gérald Tenenbaum and Jie Wu. On mean values of random multiplicative functions. Proc. Amer. Math. Soc. 141 (2013) 409-420. MR 2996946.
Abstract, references, and article information   
View Article: PDF

[20] Yonghong Liu and Yuhui Li. Quasi sure local convergence rate of a Brownian motion in the H\"{o}lder norm. Proc. Amer. Math. Soc. 140 (2012) 715-730.
Abstract, references, and article information   
View Article: PDF

[21] Christoph Aistleitner, István Berkes and Robert F. Tichy. On permutations of Hardy-Littlewood-Pólya sequences. Trans. Amer. Math. Soc. 363 (2011) 6219-6244. MR 2833551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Katusi Fukuyama and Tetsujin Watada. A metric discrepancy result for lacunary sequences. Proc. Amer. Math. Soc. 140 (2012) 749-754. MR 2869060.
Abstract, references, and article information   
View Article: PDF

[23] C. Aistleitner, I. Berkes and R. Tichy. On the asymptotic behavior of weakly lacunary series. Proc. Amer. Math. Soc. 139 (2011) 2505-2517. MR 2784816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Bjørn Kjos-Hanssen and Tamás Szabados. Kolmogorov complexity and strong approximation of Brownian motion. Proc. Amer. Math. Soc. 139 (2011) 3307-3316. MR 2811285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences. Trans. Amer. Math. Soc. 362 (2010) 5967-5982. MR 2661504.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Aurel Spataru. Upper bounds for series involving moderate and small deviations. Proc. Amer. Math. Soc. 138 (2010) 2601-2606. MR 2607890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] I. V. Malyk, E. F. Tsar'kov and V. K. Yasyns'kyĭ. Asymptotic behavior of the solution of a linear stochastic differential-difference equation of neutral type. Theor. Probability and Math. Statist. 79 (2009) 89-100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Gérald Tenenbaum. Lois du logarithme itéré avec pondérations additives. Proc. Amer. Math. Soc. 137 (2009) 4255-4257. MR 2538586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Melanie Birke and Holger Dette. A note on some random orthogonal polynomials on a compact interval. Proc. Amer. Math. Soc. 137 (2009) 3511-3522. MR 2515420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] P. Chen, T.-C. Hu and A. Volodin. Limiting behaviour of moving average processes under negative association assumption. Theor. Probability and Math. Statist. 77 (2008) 165-176. MR 2432780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 121 found      Go to page: 1 2 3 4 > >>